# SDR DALA2020091603097

- Difficulty date: September 10, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N378NW
- Make and model: Airbus A320-211
- Aircraft serial: 2092
- Aircraft time: 48,036 hours, 23,171 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Skin
- Condition: Corroded
- Location: Inlet Valve
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INLET VALVE AIR SKIN IN FWD AVIONIC COMPARTMENT.  CORRECTIVE ACTION: REPLACED INLET VALVE AIR SKIN IN FWD AVIONIC COMPARTMENT, AS PER A320 FAM AMM 21-26.
